# SDR HEEA0010125

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B
- Aircraft serial: 3605
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rear Diffuser
- Part number: 6851430
- Condition: Below Specs
- Location: Engine
- Component: 6890550
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  MEASURED .012 BELOW SPECS (.092-.096) ON REAR DIFFUSER #2 BEARING LOCK KEY GROOVE.
